RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Q. J. Math., 2019, Pages 60–27 (Mi qjm5)  

Sums of Kloosterman sums in the prime geodesic theorem

Olga Balkanovaab, Dmitry Frolenkovcd

a Department of Mathematical Sciences, Chalmers University of Tech- nology
b University of Gothenburg, Chalmers tvärgata 3, 412 96 Gothenburg, Sweden
c National Research University Higher School of Economics, Moscow, Russia
d Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina st., Moscow, 119991, Russia

Funding Agency Grant Number
Foundation for the Development of Theoretical Physics and Mathematics BASIS
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
Research of Dmitry Frolenkov is supported by the Foundation for the advance- ment of theoretical physics and Mathematics BASIS and by the Program of the Presidium of the Russian Academy of Sciences 01 ’Fundamental Mathematics and its Applications’ under grant PRAS-18-01.


DOI: https://doi.org/10.1093/qmath/hay060


ArXiv: 1803.04206
Document Type: Article
Received: 12.03.2018
Revised: 02.10.2018
Accepted:16.10.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/qjm5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019